# SDR 99ZZZX367

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75709
- Make and model: Cessna 172N
- Aircraft serial: 17267890
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed
- Location: Nr 4 Cylinder
- Stage of operation: NR
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPED IN-FLIGHT.  FOUND NR 4 CYLINDER INTAKE VALVE BROKEN, INTAKE VALVE PART NUMBER UNKNOWN.  ENGINE TSMOH:  117.9 HOURS.
